MAUDE Adverse Event Report: EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. LOGIC CR FEMORAL POR, RIGHT, SZ 5; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number LOGIC CR FEMORAL POR, RIGHT, SZ 5
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Failure of Implant (1924); Osteolysis (2377)
Date of Event 03/21/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Section d10: concomitant products: lgc tibial fit tray cem sz 5f / 5t (cat# 02-012-45-5050 / serial# (b)(6)).Logic tib insert impl crc, sz 5, 9mm (cat# 02-012-51-5009 / serial# (b)(6)).Three peg patella 38mm (cat# 200-02-38 / serial# (b)(6)).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, the 70 year old male patient had an initial right tka on (b)(6) 2020.The patient was revised on (b)(6) 2024 due to femur loosening, osteolysis and poly wear.Everything was removed and exchanged to a competitor's product.There was no reported breakage of a device or surgical delay/prolongation.The patient was last known to be in stable condition following the event.No other patient information/medical history reported.Photos and x-rays received.The devices are not available for evaluation due to disposed at hospital.
 
Additional Manufacturer Narrative
H3: the revision reported may have been the result of femoral loosening, osteolysis, and prosthesis wear.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.Based on the images provided, there does not appear to be an excessive amount of wear on the articular surface of the insert.The deformation and/or wear does not appear inconsistent with being implanted.However, this cannot be confirmed because the devices were not returned for evaluation.H7: z-0021-2022.
 
Additional Manufacturer Narrative
H6: corrected health effect - clinical code, component code, investigation findings, and investigation conclusions.Manufacturer narrative updated: the revision reported may have been the result of femoral loosening, osteolysis, and prosthesis wear.The aseptic (non-infected) femoral loosening was likely the result of an insufficient bond between the femoral component and the bone.Based on the images provided, there does not appear to be an excessive amount of wear on the articular surface of the insert.The deformation and/or wear does not appear inconsistent with being implanted.However, this cannot be confirmed because the devices were not returned for evaluation.

Brand Name
LOGIC CR FEMORAL POR, RIGHT, SZ 5
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
matt collins
MDR Report Key19111897
Report Number1038671-2024-00846
Device Sequence Number20614944
Product Code JWH
UDI-Device Identifier10885862158406
UDI-Public10885862158406
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K123687
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2024
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Remedial Action Recall
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/14/2025
Device Model NumberLOGIC CR FEMORAL POR, RIGHT, SZ 5
Device Catalogue Number02-010-04-0350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer04/24/2024
10/11/2024
Initial Report FDA Received Date04/15/2024
Supplement Report FDA Received Date05/01/2024
10/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/16/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
3 TROCAR, MOD. HEX 2PK.; GPS IMPLANT KIT V2.; HOLDING PIN MINI SHARP POINT 4 PK.; THREADED PIN SIZE 2.3 COLLARED (X2).; THREADED PIN SIZE 3.0 COLLARLESS.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexMale
Patient Weight90 KG